# SDR UALA2010051101608

- Difficulty date: May 10, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 69,914 hours, 20,176 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil System
- Condition: Low
- Location: Rt Idg
- Component: Idg
- Component part number: 729825M
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT GEN FIELD WILL NOT COME ON LINE.  FIELD LIGHT ILLUMINATED.  RESET, NO HELP.  FOUNDED RT IDG LOW OIL.  SERVICED AND RESET FIELD LIGHT AND RAN NR 2 ENGINE, IDG OPS CHECKS GOOD.  NO HISTORY.
